STRANI Marta

Qualifica Professoressa Associata
Telefono 041 234 5750
E-mail marta.strani@unive.it
SSD ANALISI MATEMATICA [MAT/05]
Sito web www.unive.it/persone/marta.strani (scheda personale)
Struttura Dipartimento di Scienze Molecolari e Nanosistemi
Sito web struttura: https://www.unive.it/dsmn
Sede: Campus scientifico via Torino
Stanza: studio 414 A (edificio Alfa, 4° piano)
Research Institute Research Institute for Complexity

Pubblicazioni per tipologia

Articolo su rivista
  • Folino, R., Plaza, R.G., Strani, M. (2020), Metastable patterns for a reaction-diffusion model with mean curvature-type diffusion in JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 493 (ISSN 0022-247X)
    Link al documento: 10278/3730930
  • Folino R.; Strani M. (2020), On the speed rate of convergence of solutions to conservation laws with nonlinear diffusions in NONLINEAR ANALYSIS, vol. 196, pp. 111762 (ISSN 0362-546X)
    Link DOIURL correlato Link al documento: 10278/3722697
  • De Luca L., Goldman M., Strani M. (2019), A gradient flow approach to relaxation rates for the multi-dimensional Cahn–Hilliard equation in MATHEMATISCHE ANNALEN, vol. 374, pp. 2041-2081 (ISSN 0025-5831)
    Link DOI Link al documento: 10278/3713797
  • Strani, M; (2019), A note on the slow convergence of solutions to conservation laws with mean curvature diffusions in COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol. N/D, pp. 1-18 (ISSN 1747-6933)
    Link DOIURL correlato Link al documento: 10278/3721829
  • Garrione M.; Strani M. (2019), Heteroclinic traveling fronts for reaction-convection-diffusion equations with a saturating diffusive term in INDIANA UNIVERSITY MATHEMATICS JOURNAL, vol. 68, pp. 1767-1799 (ISSN 0022-2518)
    Link DOI Link al documento: 10278/3730931
  • Garrione M.; Strani M. (2019), Monotone wave fronts for (p, q)-Laplacian driven reaction-diffusion equations in DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S, vol. 12, pp. 91-103 (ISSN 1937-1632)
    Link DOIURL correlato Link al documento: 10278/3716961
  • Raffaele Folino, Maurizio Garrione, Marta Strani (2019), Stability properties and dynamics of solutions to viscous conservation laws with mean curvature operator in JOURNAL OF EVOLUTION EQUATIONS, vol. N/D (ISSN 1424-3199)
    Link DOI Link al documento: 10278/3716926
  • Strani, M (2019), TRANSITION FROM HYPERBOLICITY TO ELLIPTICITY FOR A p-SYSTEM WITH VISCOSITY in ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 2019 (ISSN 1072-6691)
    Link al documento: 10278/3716930
  • De Cave L.M.; Strani M. (2018), Asymptotic behavior of interface solutions to semilinear parabolic equations with nonlinear forcing terms in RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA, vol. 9, pp. 85-131 (ISSN 0035-6298)
    URL correlato Link al documento: 10278/3716993
  • Strani, Marta* (2018), Semigroup estimates and fast-slow dynamics in parabolic-hyperbolic systems in ADVANCES IN NONLINEAR ANALYSIS, vol. 7, pp. 117-138 (ISSN 2191-9496)
    Link DOIURL correlato Link al documento: 10278/3699460
  • Punzo F; Strani M (2017), Dirichlet boundary conditions for degenerate and singular nonlinear parabolic equations in POTENTIAL ANALYSIS, vol. 47, pp. 151-168 (ISSN 0926-2601)
    Link DOI Link al documento: 10278/3699469
  • de Cave L M; Oliva F; Strani M (2017), Existence of solutions to a non-variational singular elliptic system with unbounded weights in MATHEMATISCHE NACHRICHTEN, vol. 290, pp. 236-247 (ISSN 0025-584X)
    Link DOI Link al documento: 10278/3699466
  • Strani, Marta (2017), Loss of hyperbolicity and exponential growth for the viscous Burgers equation with complex forcing terms in JOURNAL OF FUNCTIONAL ANALYSIS, vol. 273, pp. 1-40 (ISSN 0022-1236)
    Link DOIURL correlato Link al documento: 10278/3699459
  • Folino, Raffaele; Lattanzio, Corrado; Mascia, Corrado; Strani, Marta (2017), Metastability for nonlinear convection–diffusion equations in NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 2017, pp. 24-35 (ISSN 1021-9722)
    Link DOI Link al documento: 10278/3699464
  • Strani M (2016), Long time dynamics of layered solutions to the shallow water equations in BULLETIN BRAZILIAN MATHEMATICAL SOCIETY, vol. 47, pp. 765-777 (ISSN 1678-7544)
    Link DOI Link al documento: 10278/3699467
  • Strani M (2016), Slow dynamics in reaction-diffusion systems in ASYMPTOTIC ANALYSIS, vol. 98, pp. 131-154 (ISSN 0921-7134)
    Link DOI Link al documento: 10278/3699468
  • Strani M (2015), Metastable dynamics of internal interfaces for a convection-reaction-diffusion equation in NONLINEARITY, vol. 28, pp. 4331-4368 (ISSN 0951-7715)
    Link DOI Link al documento: 10278/3699470
  • Strani M (2015), Slow Motion of Internal Shock Layers for the Jin-Xin System in One Space Dimension in JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, vol. 27, pp. 1-27 (ISSN 1040-7294)
    Link DOI Link al documento: 10278/3699471
  • Strani M; Texier B (2015), TIME-DELAYED INSTABILITIES IN COMPLEX BURGERS EQUATIONS in SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 47, pp. 2495-2518 (ISSN 0036-1410)
    Link DOI Link al documento: 10278/3699463
  • Strani M (2014), EXISTENCE AND UNIQUENESS OF A POSITIVE CONNECTION FOR THE SCALAR VISCOUS SHALLOW WATER SYSTEM IN A BOUNDED INTERVAL in COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol. 13, pp. 1653-1667 (ISSN 1534-0392)
    Link DOI Link al documento: 10278/3699462
  • Strani M (2014), ON THE METASTABLE BEHAVIOR OF SOLUTIONS TO A CLASS OF PARABOLIC SYSTEMS in ASYMPTOTIC ANALYSIS, vol. 90, pp. 325-344 (ISSN 0921-7134)
    Link DOI Link al documento: 10278/3699465
  • Mascia C.; Strani M. (2013), Metastability for nonlinear parabolic equations with application to scalar viscous conservation laws in SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 45, pp. 3084-3113 (ISSN 0036-1410)
    Link DOIURL correlato Link al documento: 10278/3717688
Articolo in Atti di convegno
  • Strani, M (2014), METASTABLE DYNAMICS OF INTERFACES FOR THE HYPERBOLIC JIN-XIN SYSTEM , HYPERBOLIC PROBLEMS: THEORY, NUMERICS, APPLICATIONS, PO BOX 2604, SPRINGFIELD, MO 65801-2604 USA, AMER INST MATHEMATICAL SCIENCES-AIMS, vol. 8, pp. 975-982, Convegno: 14th International Conference devoted to Theory, Numerics and Applications of Hyperbolic Problems
    Link al documento: 10278/3717705
  • Mascia Corrado; Strani Marta (2014), Metastability for scalar conservation laws in a bounded domain in Mascia Corrado, Actes congres SMAI 2013 in ESAIM. PROCEEDINGS AND SURVEYS, FRA, EDP sciences, SMAI, vol. 45, pp. 247-254, Convegno: congres SMAI 2013 (ISSN 2267-3059)
    Link DOIURL correlato Link al documento: 10278/3699472